Stability Results for Set Differential Equations Involving Causal Operators with Memory
Keywords:Set differential equations, causal operators, causal operator with memory, delay, stability, asymptotic stablility.
AbstractIn this paper we study the stability concepts for set differential equations involving causalÂ operators with memory by considering initial functions as a Hukuhara difference of two functions. ThisÂ will enable to obtain results parallel to ordinary differential equations with delay.
How to Cite
Devi, J. V., & Naidu, C. A. (2012). Stability Results for Set Differential Equations Involving Causal Operators with Memory. European Journal of Pure and Applied Mathematics, 5(2), 187–196. Retrieved from https://www.ejpam.com/index.php/ejpam/article/view/1600
Upon acceptance of an article by the journal, the author(s) accept(s) the transfer of copyright of the article to European Journal of Pure and Applied Mathematics.
European Journal of Pure and Applied Mathematics will be Copyright Holder.